# SDR UPS08M51418

- Difficulty date: November 7, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1954 L51r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO/AT STATION 1954 LONGERON 51 RT, DOUBLER FOUND WITH SURFACE CORROSION.  AFT CARGO STA 1954 L51 RT LONG END SPLICE FASTENERS REMOVED, END SPLICE CORRODED REMOVED, FOUND EXCEEDED LIMIT PER SRM 53-00-01 FIG1 AVIR35.  NEW END SPLICE AGA3092-503N HOLES PICK UP.  NEW SPLICE END INSTALLED PER SRM 51-33-01VIIR35.
